Return to the Health Forum | Post a Follow-Up

 o
Weird Situation

Posted by Jikoimary (My Page) on
Mon, Apr 25, 11 at 5:45

Note: This question is asked on behalf of friend

One of my friend was really depressed due to Sexual dysfunction. He was adviced by few health professional friends that Blue pills will help to overcome those problems. Since brand pills are costlier, he thought of using Generic version. He placed order from online pharmacy and got those pills. It was effective for him. But after few weeks, he started experiencing unexpected erection anytime, anywhere and he is quite worried now since he used generic version. My question :Is this Side effect of using generic version? and any solution to this?


Follow-Up Postings:

 o
RE: Weird Situation

Generic and the orig have the same ingredients. When the patent runs out then any company can make them. The problem he is having is a side effect of the meds. He can also go blind taking them. The first rule is if you have any eye problems call your doc immediately. I don't take meds except pain pills, they are far to dangerous. More people are dying from prescription drugs than ever before and it's not due to abuse. They are just dangerous.


 o
RE: Weird Situation

@Purchase of Generic version
No pill has 100% guarantee that it doesn't have side effect whether it is brand or generic version. Side effect depends on person to person, thats why people are asked to take prescription so that doctor can check your physical compatibility with that drug.

@About unexpected erection.
This is really weird situation because i myself being Medical professional and pharmacist. No one reported like this situation. However i am assuming that there will be some arousal factor during that time and high libido result unexpected erection sometime.

@Side effect of Generic version.
Loss of sight is the common side effect of Generic version as well as brand too.

@Solution
Avoid using other pills every time. Have Occasionally in a month.And try for natural way to cure sexual dysfunction.

Here is a link that might be useful: Kamagra


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here